CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 50 Number 1 (Mar 2007)

Looking for a printed back issue?
Page  
Contents

  Higher Dimensional Spaces of Functions on the Spectrum of a Uniform Algebra
Basener, Richard F.
11 
  van der Pol Expansions of L-Series
Borwein, David; Borwein, Jonathan
24 
  Invariant Metrics with Nonnegative Curvature on Compact Lie Groups
Brown, Nathan; Finck, Rachel; Spencer, Matthew; Tapp, Kristopher; Wu, Zhongtao
35 
  A Singular Critical Potential for the Schrödinger Operator
Duyckaerts, Thomas
48 
  Tensor Square of the Minimal Representation of $O(p,q)$
Dvorsky, Alexander
56 
  Simplicial Cohomology of Some Semigroup Algebras
Gourdeau, F.; Pourabbas, A.; White, M. C.
71 
  Polynomials for Kloosterman Sums
Gurak, S.
85 
  Classification of Finite Group-Frames and Super-Frames
Han, Deguang
97 
  Characterizations of Real Hypersurfaces in a Complex Space Form
Kim, In-Bae; Kim, Ki Hyun; Sohn, Woon Ha
105 
  On Valuations, Places and Graded Rings Associated to $*$-Orderings
Klep, Igor
113 
  Hermitian Harmonic Maps into Convex Balls
Li, ZhenYang; Zhang, Xi
123 
  Simultaneous Approximation and Interpolation on Arakelian Sets
Nikolov, Nikolai; Pflug, Peter
126 
  $\varphi$-Dialgebras and a Class of Matrix ``Coquecigrues''
Ongay, Fausto
138 
  On the Structure of the Set of Symmetric Sequences in Orlicz Sequence Spaces
Sari, Bünyamin
149 
  On Quotients of Non-Archimedean Köthe Spaces
Śliwa, Wiesław
158 
  A Note on Giuga's Conjecture
Tipu, Vicentiu

© Canadian Mathematical Society, 2015 : https://cms.math.ca/